Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 50, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jun 16, 2014, 9:29 PM CDT for Monroe County, Vernon County, Wisconsin. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2014, 9:29 PM CDT (02:29 UTC)
- Expired
- Jun 16, 2014, 10:15 PM CDT
- In force
- 46 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Monroe County, WI, Vernon County, WI
The radar
The La Crosse radar (KARX), 44 km from the middle of the area, began a volume at 02:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 10:00 PM CDT | TSTM WND DMG | 3 Ese Saint Marys, WI | 10 INCH DIAMETER TREE BLOWN DOWN |
| Jun 16, 10:16 PM CDT | TSTM WND GST 60 | Hillsboro, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 16, 5:46 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 2.5 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2426 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
101
WUUS53 KARX 170229
SVRARX
WIC081-123-170315-
/O.NEW.KARX.SV.W.0050.140617T0229Z-140617T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
929 PM CDT MON JUN 16 2014
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN VERNON COUNTY IN SOUTHWEST WISCONSIN...
SOUTHERN MONROE COUNTY IN WEST CENTRAL WISCONSIN...
* UNTIL 1015 PM CDT
* AT 929 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM COON VALLEY TO VIROQUA...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
WESTBY AROUND 935 PM CDT.
CASHTON AROUND 945 PM CDT.
LA FARGE AROUND 950 PM CDT.
HILLSBORO AROUND 1010 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
GLENDALE...SPRINGVILLE...PORTLAND...NORWALK AND ONTARIO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT TUESDAY MORNING
FOR SOUTHEASTERN MINNESOTA...SOUTHWEST WISCONSIN AND NORTHEAST IOWA.
LAT...LON 4365 9032 4348 9094 4371 9101 4372 9089
4383 9089 4396 9032
TIME...MOT...LOC 0229Z 253DEG 36KT 4371 9098 4354 9088
TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
$$
ZT2 follow-up statements
827
WWUS53 KARX 170241
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
941 PM CDT MON JUN 16 2014
WIC081-123-170315-
/O.CON.KARX.SV.W.0050.000000T0000Z-140617T0315Z/
VERNON WI-MONROE WI-
941 PM CDT MON JUN 16 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR EASTERN VERNON AND SOUTHERN MONROE COUNTIES...
AT 940 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR CASHTON TO NEAR LA FARGE...MOVING EAST AT 45 MPH.
HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...FIRE DEPARTMENT. 65 MPH WIND GUSTS WERE REPORTED IN COON
VALLEY.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
THESE SEVERE STORMS WILL BE NEAR...
LA FARGE AROUND 945 PM CDT.
HILLSBORO AROUND 1005 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
GLENDALE...SPRINGVILLE...PORTLAND...NORWALK AND ONTARIO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT TUESDAY MORNING
FOR SOUTHEASTERN MINNESOTA...SOUTHWEST WISCONSIN AND NORTHEAST IOWA.
LAT...LON 4365 9032 4348 9094 4371 9101 4372 9089
4383 9089 4396 9032
TIME...MOT...LOC 0240Z 248DEG 38KT 4378 9083 4360 9073
TORNADO...POSSIBLE
HAIL...0.88IN
WIND...70MPH
$$
AJ244
WWUS53 KARX 170302
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1002 PM CDT MON JUN 16 2014
WIC081-123-170315-
/O.CON.KARX.SV.W.0050.000000T0000Z-140617T0315Z/
VERNON WI-MONROE WI-
1002 PM CDT MON JUN 16 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR EASTERN VERNON AND SOUTHEASTERN MONROE COUNTIES...
AT 1001 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHEAST OF CASHTON TO NEAR LA FARGE...MOVING
EAST AT 35 MPH.
HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...FIRE DEPARTMENT. THESE STORMS EARLIER PRODUCED WIND GUSTS
OF 65 MPH IN COON VALLEY.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
THESE SEVERE STORMS WILL BE NEAR...
HILLSBORO AROUND 1015 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
GLENDALE...NORWALK...ONTARIO...WILTON AND RIDGEVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT TUESDAY MORNING
FOR SOUTHEASTERN MINNESOTA...SOUTHWEST WISCONSIN AND NORTHEAST IOWA.
LAT...LON 4365 9032 4348 9094 4372 9086 4384 9079
4386 9074 4396 9032
TIME...MOT...LOC 0301Z 254DEG 29KT 4382 9065 4362 9055
TORNADO...POSSIBLE
HAIL...0.88IN
WIND...70MPH
$$
AJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 6:25 PM CDT, 3 hours 4 minutes earlier.
Area forecast discussion, Jun 16, 6:25 PM CDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
625 PM CDT MON JUN 16 2014
.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 334 PM CDT MON JUN 16 2014
MAIN FORECAST CONCERNS ARE ON SEVERE THUNDERSTORM POTENTIAL TONIGHT
THEN AGAIN TUESDAY AFTERNOON INTO TUESDAY NIGHT. FLASH FLOODING WILL
BE GROWING CONCERN TONIGHT THROUGH THE END OF THE WEEK WITH REPEATED
ROUNDS OF THUNDERSTORMS.
A WARM FRONT CONTINUE TO LIFT NORTH THIS AFTERNOON...STRETCHING FROM
NEAR SIOUX FALLS SOUTH DAKOTA SOUTHEAST ACROSS IOWA TO NEAR
DAVENPORT. THIS FRONT WILL PUSH NORTHWARD APPROACH THE INTERSTATE
90 CORRIDOR THIS EVENING. MEANWHILE...A SHORTWAVE WAS LIFTING
NORTHEAST OUT OF CENTRAL NEBRASKA TOWARD THE UPPER MISSISSIPPI
RIVER VALLEY. CONVECTION HAS BEEN ONGOING THIS AFTERNOON OVER
SOUTHEAST SOUTH DAKOTA AND NORTHWEST IOWA ON THE NOSE OF
INCREASING 925-850 MB MOISTURE TRANSPORT. EARLIER CONVECTION OVER
WESTERN INTO CENTRAL IOWA HAS DIED OUT THIS AFTERNOON AND WILL
ALLOW THE WARM FRONT TO MAKE ITS NORTHWARD SHIFT LATE THIS
AFTERNOON INTO EARLY THIS EVENING. THE ONGOING THUNDERSTORM COMPLEX
WILL WORK EAST WITH ADDITIONAL STORMS LIKELY FIRING OVER
NORTHEAST NEBRASKA AND NORTHWEST IOWA LATE THIS AFTERNOON AS THE
SHORTWAVE MOVES IN. THE LOW LEVEL JET INCREASES INTO THE WARM
FRONT THIS AFTERNOON AND EVENING ENHANCING THE 0-3 KM
SHEAR...ESPECIALLY IN THE 0-1KM LAYER. 0-6 KM SHEAR FURTHER WEST
WOULD SUPPORT SUPERCELL STRUCTURES EARLIER ON BUT THIS ACTIVITY
SHOULD EVOLVE INTO A BOWING STRUCTURE OR A LINE WITH BOWING
SEGMENTS. WITH THE WARM FRONT IT THE NEIGHBORHOOD AND INCREASING
0-1 KM SHEAR THIS EVENING THERE IS A CONCERN FOR A FEW TORNADOES
IN THE LINE IN ADDITION TO DAMAGING WINDS WITH THE BOWING
STRUCTURES. THERE IS ALSO THE POTENTIAL FOR ALSO THE STORMS WILL
PRODUCE HEAVY DOWNPOURS THAT COULD LEAD TO FLASH FLOODING OVER
URBAN AREAS. RAINFALL TONIGHT WILL CERTAINLY PRIME SOME LOCATIONS
FOR FLASH FLOODING POTENTIAL IN THE COMING DAYS. THE HIGHER
CHANCES FOR SEVERE WEATHER APPEARS TO BE ALONG AND SOUTH OF THE
INTERSTATE 90 CORRIDOR THIS EVENING INTO TONIGHT. THE SHOWERS AND
THUNDERSTORMS WILL THEN EXIT TO THE EAST LATE TONIGHT INTO EARLY
TUESDAY MORNING.
ANOTHER ROUND OF SEVERE THUNDERSTORMS IS POSSIBLE TUESDAY AFTERNOON
AS STRONG INSTABILITY BUILDS ACROSS THE FORECAST AREA. THE MAIN
QUESTION IS WHERE WILL THE WARM FRONT SET UP AND WHERE WILL THE
STORM INITIATE. 0-6 KM BULK SHEAR OF 35 TO 45 KT AND 0-1 KM MUCAPE VALUE
IN EXCESS OF 3500 J/KG WOULD FAVOR SUPERCELL STORMS WITH THE
POTENTIAL FOR VERY LARGE HAIL AND POSSIBLY AN ISOLATED TORNADO OR
TWO NEAR THE WARM FRONT. ALSO...WARM CLOUD DEPTHS OF 4KM AND
PRECIPITABLE WATER VALUES APPROACHING 1.5 INCHES WILL HAVE TO
KEEP A CLOSE ON HEAVY RAIN POTENTIAL WITH AN THUNDERSTORMS THAT
DEVELOP.
.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 334 PM CDT MON JUN 16 2014
SHOWERS AND THUNDERSTORMS WILL BE ONGOING TUESDAY NIGHT NEAR THE
BOUNDARY BUT SHOULD THEN TAPER OFF LATE AS THE LOW LEVEL JET
WEAKENS. A TROUGH APPROACHES WEDNESDAY AFTERNOON INTO WEDNESDAY
NIGHT WITH ADDITIONAL SHOWERS AND THUNDERSTORMS EXPECTED. SHEAR
ISN/T AS STRONG BY WEDNESDAY INTO THURSDAY SO HEAVY RAIN MAY BE
MORE OF A CONCERN WITH THE THUNDERSTORMS. ANOTHER DISTURBANCE
PUSHES INTO THE UPPER MISSISSIPPI RIVER VALLEY THURSDAY AFTERNOON
INTO THURSDAY EVENING WITH YET ANOTHER ROUND OF SHOWERS AND
THUNDERSTORMS EXPECTED. THE PATTERN LOOKS TO FINALLY TURN A LITTLE
DRIER AS FLOW TURNS MORE ZONAL AND THE BOUNDARY SHIFTS SOUTH OF
THE REGION FRIDAY NIGHT INTO EARLY SATURDAY BUT THEN ANOTHER
TROUGH APPROACHES FROM THE NORTH ON SUNDAY.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 625 PM CDT MON JUN 16 2014
SEVERE THUNDERSTORMS TO MOVE THROUGH RST AND LSE THIS EVENING.
STRONG WINDS AND SUB-IFR CONDITIONS ARE LIKELY AS THEY COME
THROUGH. MAIN TIMING AT RST IS BETWEEN 00-03Z AND AT LSE BETWEEN
02-05Z. AFTER A BREAK LATER TONIGHT/TOMORROW MORNING, MORE STORMS
ARE POSSIBLE TOMORROW AFTERNOON.
&&
.HYDROLOGY...
ISSUED AT 334 PM CDT MON JUN 16 2014
A VERY MOIST AND UNSTABLE AIRMASS WILL BE OVER THE REGION TONIGHT
THROUGH THE END OF THE WEEK WITH PRECIPITABLE WATER VALUES RANGING
FROM 1.5 TO 2.0 INCHES AND WARM CLOUD DEPTHS APPROACHING 4.0 KM.
REPEATED ROUNDS OF THUNDERSTORMS WILL INCREASE FLASH FLOODING
CONCERNS THIS WEEK. HAVE ISSUED A HYDROLOGIC OUTLOOK FOR THE
FLOODING POTENTIAL AND A FLASH FLOOD WATCH MAY BE
NEED...ESPECIALLY AFTER TONIGHTS THUNDERSTORMS.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR MNZ079-086>088-
094>096.
IA...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR IAZ008>011-018-019-
029-030.
&&
SHORT TERM...WETENKAMP
LONG TERM...WETENKAMP
AVIATION...HALBACH
HYDROLOGY...WETENKAMPHazardous weather outlook, Jun 16, 3:50 PM CDT, 5 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 350 PM CDT MON JUN 16 2014 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-172100- MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU- ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT- 350 PM CDT MON JUN 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...THIS EVENING AND TONIGHT SEVERE THUNDERSTORMS ARE EXPECTED THIS EVENING BETWEEN 5 PM AND MIDNIGHT WEST OF THE MISSISSIPPI RIVER AND 7 PM TO 2 AM EAST OF THE MISSISSIPPI RIVER. THE HIGHEST THREAT WILL BE ALONG AND SOUTH OF INTERSTATE 90 WITH THE MAIN THREATS TO BE DAMAGING WINDS...ISOLATED TORNADOES AND LARGE HAIL. ALSO EXPECT THESE THUNDERSTORMS TO PRODUCE LOCALLY HEAVY RAINS...WHICH COULD PRODUCE SOME FLASH FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ANOTHER ROUND OF SEVERE STORMS WILL BE POSSIBLE TUESDAY NIGHT. THE TIMING APPEARS TO BE DURING THE EVENING INTO THE OVERNIGHT HOURS. LARGE HAIL AND HEAVY RAINS LEADING TO FLASH FLOODING ARE THE MAIN THREATS. SOME DAMAGING WINDS COULD ALSO OCCUR. THERE WILL BE ANOTHER RISK FOR SEVERE THUNDERSTORMS WEDNESDAY DURING THE LATE AFTERNOON AND EVENING...BUT DETAILS ON THIS ARE STILL UNCERTAIN. FLASH FLOODING FROM REPEATED ROUNDS OF LOCALLY HEAVY RAIN WILL BECOME AN INCREASING THREAT FROM TUESDAY NIGHT INTO FRIDAY. WIDESPREAD RAINFALL AMOUNTS OF 3 TO 5 INCHES WILL BE POSSIBLE THIS WEEK WITH LOCALLY HIGHER AMOUNTS. THE THREAT FOR THUNDERSTORMS CONTINUES INTO THE WEEKEND. SOME OF THE STORMS COULD PRODUCE HEAVY RAIN MAINTAINING THE THREAT FOR FLASH FLOODING. IT IS TOO EARLY TO DISCERN IF THERE WOULD BE A SEVERE WEATHER THREAT OUTSIDE OF THE FLASH FLOODING POTENTIAL FROM THURSDAY INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULE AT THIS TIME. DTJ
In the hours before
Local storm report, Jun 16, 8:38 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
838 PM CDT MON JUN 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TSTM WND GST 3 N STEWARTVILLE 43.90N 92.49W
06/16/2014 M59 MPH OLMSTED MN ASOS
GUST OCCURRED WELL AFTER MAIN STORMS PASSED...BUT OTHER
SHOWERS AND STORMS WERE STILL IN THE AREA.
&&
AJLocal storm report, Jun 16, 8:51 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
851 PM CDT MON JUN 16 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 PM TSTM WND DMG 1 W FREDERICKSBURG 42.97N 92.21W
06/16/2014 CHICKASAW IA LAW ENFORCEMENT
LARGE TREE BRANCH DOWN ON U.S. HIGHWAY 18
&&
NWS LA CROSSE WI
IRIS SYSTEMLocal storm report, Jun 16, 9:03 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
903 PM CDT MON JUN 16 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0857 PM FUNNEL CLOUD 1 ENE FRANKVILLE 43.19N 91.62W
06/16/2014 WINNESHIEK IA EMERGENCY MANAGER
&&
NWS LA CROSSE WI
IRIS SYSTEMLocal storm report, Jun 16, 9:05 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
905 PM CDT MON JUN 16 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0857 PM FUNNEL CLOUD 1 ENE FRANKVILLE 43.19N 91.62W
06/16/2014 WINNESHIEK IA EMERGENCY MANAGER
&&
NWS LA CROSSE WI
IRIS SYSTEMSpecial weather statement, Jun 16, 9:08 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 908 PM CDT MON JUN 16 2014 IAZ010-011-029-MNZ079-088-096-170500- WINNESHIEK-ALLAMAKEE-FAYETTE-WABASHA-WINONA-HOUSTON- INCLUDING THE CITIES OF...DECORAH...WAUKON...OELWEIN...WINONA 908 PM CDT MON JUN 16 2014 ...STRONG WINDS BEHIND MAIN LINE OF THUNDERSTORMS... AS THE MAIN PART OF THE THUNDERSTORM TRACKS TO THE EAST...STRONG WEST TO NORTHWEST WINDS OF 40 TO 50 MPH ARE LIKELY. THESE WINDS MAY PERSIST FOR AN HOUR OR TWO AFTER THESE STORMS COME TO AN END AND COULD CAUSE SOME ADDITIONAL WIND DAMAGE. ZT
Local storm report, Jun 16, 9:16 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
916 PM CDT MON JUN 16 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM TSTM WND DMG WESTGATE 42.77N 92.00W
06/16/2014 FAYETTE IA LAW ENFORCEMENT
BARNS BLOWN DOWN WITH TIN ACROSS THE ROAD.
&&
NWS LA CROSSE WI
IRIS SYSTEMThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 8:55 PM CDT | River Flood Warning | ARX | Buffalo | 4 days |
| Jun 16, 8:56 PM CDT | Severe Thunderstorm Warning | ARX | La Crosse, Vernon | 64 min |
| Jun 16, 9:42 PM CDT | Severe Thunderstorm Warning | ARX | Crawford, Grant | 48 min |
| Jun 16, 10:05 PM CDT | Severe Thunderstorm Warning | ARX | Grant | 40 min |
| Jun 16, 10:07 PM CDT | Severe Thunderstorm Warning | ARX | Juneau, Monroe, Richland, Vernon | 38 min |
| Jun 16, 10:30 PM CDT | Severe Thunderstorm Warning | ARX | Grant | 45 min |
| Jun 16, 10:42 PM CDT | Severe Thunderstorm Warning | ARX | Grant | 48 min |
| Jun 16, 10:44 PM CDT | Severe Thunderstorm Warning | ARX | Adams, Juneau | 46 min |
| Jun 17, 11:07 AM CDT | River Flood Warning | ARX | Buffalo | 21 days |
| Jun 17, 2:44 PM CDT | Flash Flood Watch | ARX | Adams, Buffalo, Crawford, Grant, Jackson, Juneau and 5 more | 54 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.